# SDR IPXA2023091594162

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,453 hours, 16,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NATHE LATCH THAT HOLDS COCKPIT DOOR OPEN IS MISSING SPRING AND IT WILL NOT HOLD DOOR OPENLATCH/DOOR RSTRAINT ASSY R&R'D REF AMM 20-50-02
